Article citationsMore>>

V. D. Konakov and V. I. Piterbarg, “On the Convergence Rate of Maximal Deviations Distribution for Kernel Regression Estimates,” Journal of Multivariate Annalysis, Vol. 15, No. 3, 1984, pp. 279-294. doi:10.1016/0047-259X(84)90053-8

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top